# SDR SWAA2023012682269

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA STRAP AT LBL 3 BS 1016+3-1016+13.<[01] CORROSION ON CABIN AFT WET AREA STRAP AT LBL 3 BS 1016+3 IS OUT OF LIMITS; NO FOUND LIMITS ON SRM FOR THIS PART; PART REPAIR BY REMPLACEMENT PER SRM 51-10-02-0G-0 PARA 9;[02] REMOVED STRAP ON CABIN AFT WET AREA BS 1016+3 LBL 3 PER SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION #1 MEASUREMENT TABLE VERIFIED;[04] FABRICATED STRAP IAW SRM 51-40-05 AND DWG147A5620-8. APPLIED CHEMICAL COVERSION COATING AND PRIMER STRAP PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.  INSTALLED STRAP AT PASSENGER CABIN AFT WET AREA LBL 3 BS 1016+3 PER SRM 51-40-02-0G-0 ADN DWG 147A5600.
